# SDR AALA202304046014

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A320*
- Aircraft serial: 1455
- Aircraft time: 70,062 hours, 26,762 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MID LAVATORY LOCK JAMS WHEN LAVATORY DOOR LATCHED CANNOT OPEN. MAINTENANCE REPLACED DOOR ASSEMBLY PER CMM 25-43-25 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
